| Catalog Number |
121928050 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Not Applicable (3189)
| Date of Event |
04/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Original surgery 2003.Right hip revision.Patient frequently dislocated, removed hole elminator, head and liner.Replaced with constrained liner and longer head.No surgical delays.No broken instruments patient consequence?: unknown.Is the information being submitted for this complaint all the details that are known/available regarding this event?: yes.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.